# SDR HALA0700280

- Difficulty date: July 7, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 16,884 hours, 3,264 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101656305
- Part serial: PH0401
- Condition: Unwanted Deploy
- Location: Lt Overwing
- Part time: 1,219 hours, 234 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT OVERWING SLIDE DEPLOYED DURING RT OVERWING SLIDE REPLACEMENT.  REMOVED AND REPLACED LEFT OVERWING SLIDE ASSY PER AMM 25-65-01 AND 767-3-195002.
